# SDR IPXA2021102075147

- Difficulty date: September 24, 2021
- Submitted: October 21, 2021
- Operation: Air carrier
- Aircraft: N146UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0829
- Aircraft time: 21,832 hours, 13,825 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Support Angle
- Part number: F53571094200900
- Part serial: NA
- Condition: None
- Location: 321al/Angle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300DORSAL PIN PANEL 321AL ATTACHMENT ANGLE ON TOP FUSELAG RH FWD SECTION HAS ENLONGATED HOLES.REMOVED AND REPLACED ANGLE IAW-SRM 51-40-21.
